# SDR C2XA11IA200

- Difficulty date: September 4, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 26,475 hours, 25,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - THE CREW REPORTED A BURNING SMELL IN THE LAV THAT SEEMED TO BE AROUND THE LIGHT.  MAINTENANCE INSPECTED THE LAV ARE, AND COULD NOT DUPLICATE THE SMELL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
